T O P I C R E V I E W
Member # 96373
posted 07-28-2012 04:32 PM
I've been feeling nauseous everyday for a long while now, my appetite is gone most of the time, I do feel hungry but I get this sick feeling in my throat and stomach and get afraid to eat because I might throw up. Sometimes it feels like I get period cramps but I'm not bleeding and its too soon anyway.
I'm currently on my third month of the pill. These symptoms didn't start til after the first month of the pill. I have gone to a doctor, he said the nausea might be from gallstones, but with the cramps I'm not sure. I was thinking its the pill because I feel the worst in the mornings, just around the same time I take the pill everyday, and feel better towards the evening. I am intimate with my boyfriend but we have never had full intercourse so I'm not worried about pregnancy. I just don't want to be sick any more, would these be normal symptoms on the pill?
Member # 41699
posted 07-28-2012 06:25 PM
Hi sickgirl1991, welcome to scarleteen. Sorry you've been feeling so terrible lately! Although nausea is a potential side effect of starting the birth control pill, nausea to this degree and for this length of time is not typical. I'd suggest you make an appointment with your doctor so he can run tests/etc to diagnose what's going on here.
It could be that this particular brand of pills doesn't get along with you, or it could be that this type of contraception doesn't suit you, or it may not be related to the pill at all. Only your doctor will be able to figure what IS causing it, so it's best to get in contact ASAP! Good luck
Member # 96373
posted 07-29-2012 04:15 AM
Thanks for replying back. Unfortunately I'm on holiday in a different country, and won't be able to contact a doctor til I get home. I was considering coming off the pill so I could enjoy the vacation, but I'm not sure now. Would that cause any side-effects?
Member # 25425
posted 07-29-2012 07:47 AM
I would not recommend quitting the pill. You cannot be sure this is due to the pill, so it may not help at all. And coming off the pill can place additional stress on the body and screw with your menstrual cycle. So, I would hold off on making any changes until you have had the chance to see a doctor.
Are you able to eat at least one meal a day? Do you make sure to drink enough? If you feel you may be getting dehydrated, or you don't feel able to eat at all, I suggest that you see a doctor in the country you are staying. If you are staying in a hotel or hostel, you can ask at the front desk where they recommend you go. Otherwise, just go to the nearest ER.